# SDR 03286309

- Difficulty date: October 13, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- Aircraft time: 23,123 hours, 22,865 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION THE LT EMERGENCY EXIT HATCH HANDLE WAS FOUND STICKING.  MAINTENANCE PERSONNEL LUBRICATED THE EMERGENCY HATCH HANDLE.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
